# SDR ASAA0772432

- Difficulty date: December 8, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 27,874 hours, 11,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 149A810921
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT VACUUM WASTE COMPARTMENT ATTACH ANGLE BS 867 LBL 10 CRACKED.  REPAIRED WITH REPAIR PART.
